# SDR R61A2019100592383

- Difficulty date: September 23, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 11,206 hours, 7,380 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***L/H FIXED L/E SLAT TRACK #5 UPPER CUT-OUT IS CRACKED. REPAIRED CUT-OUT IAW SRM 57-49-01 REP. 06 ***AIRCRAFT REMAINS IN HEAVY CHECK***
